dblp.uni-trier.dewww.uni-trier.de

Frantisek Matús Vis

List of publications from the DBLP Bibliography Server - FAQ
Coauthor Index - Ask others: ACM DL/Guide - CiteSeerX - CSB - MetaPress - Google - Bing - Yahoo

*2007
17EEFrantisek Matús: Adhesivity of polymatroids. Discrete Mathematics 307(21): 2464-2477 (2007)
2006
16EEFrantisek Matús: Piecewise linear conditional information inequality. IEEE Transactions on Information Theory 52(1): 236-238 (2006)
2004
15EEFrantisek Matús: Towards classification of semigraphoids. Discrete Mathematics 277(1-3): 115-145 (2004)
14 Imre Csiszár, Frantisek Matús: On information closures of exponential families: a counterexample. IEEE Transactions on Information Theory 50(5): 922-924 (2004)
2003
13 Imre Csiszár, Frantisek Matús: Information projections revisited. IEEE Transactions on Information Theory 49(6): 1474-1490 (2003)
2002
12EEFrantisek Matús: Conditional Independences in Gaussian Vectors and Rings of Polynomials. WCII 2002: 152-161
11 Frantisek Matús: Lengths of Semigraphoid Inferences. Ann. Math. Artif. Intell. 35(1-4): 287-294 (2002)
2001
10EEFrantisek Matús: Excluded minors for Boolean polymatroids. Discrete Mathematics 235(1-3): 317-321 (2001)
1999
9EEFrantisek Matús: Matroid representations by partitions. Discrete Mathematics 203(1-3): 169-194 (1999)
1997
8 Frantisek Matús: Conditional Independence Structures Examined via Minors. Ann. Math. Artif. Intell. 21(1): 99-128 (1997)
1995
7 Frantisek Matús, Milan Studený: Conditional Independences among Four Random Variables 1. Combinatorics, Probability & Computing 4: 269-278 (1995)
6 Frantisek Matús: Conditional Independences among Four Random Variables 2. Combinatorics, Probability & Computing 4: 407-417 (1995)
1994
5EEFrantisek Matús: Extreme convex set functions with many nonnegative differences. Discrete Mathematics 135(1-3): 177-191 (1994)
4 Frantisek Matús: Stochastic Independence, Algebraic Independence and Abstract Connectedness. Theor. Comput. Sci. 134(2): 455-471 (1994)
1993
3EEFrantisek Matús, Jan Flusser: Image Representation Via a Finite Radon Transform. IEEE Trans. Pattern Anal. Mach. Intell. 15(10): 996-1006 (1993)
1992
2 Frantisek Matús, Antonín Tuzar: Short Proofs of Khintchine-Type Inequalities for Zero-One Matrices. J. Comb. Theory, Ser. A 59(1): 155-159 (1992)
1991
1 Frantisek Matús: Abstract Functional Dependency Structures. Theor. Comput. Sci. 81(1): 117-126 (1991)

Coauthor Index

1Imre Csiszár [13] [14]
2Jan Flusser [3]
3Milan Studený [7]
4Antonín Tuzar [2]

Colors in the list of coauthors

Copyright © Tue Nov 3 08:52:44 2009 by Michael Ley (ley@uni-trier.de)